This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Solpadeine Headache Tablets 16s

View all Solpadeine

"Formulated to provide fast effective relief from Headaches and Migraines. Fast acting pain relief. Dual action."

More Product Information
 Check store availability
 

Product Information


"Formulated to provide fast effective relief from Headaches and Migraines. Fast acting pain relief. Dual action."

Features

"Solpadeine® Headache tablets are clinically proven to provide fast effective relief from Headache and Migraine.They are also suitable for backache, toothache, period pain and rheumatic pain. Solpadeine Headache Tablets also relieve the fever, sore throat and aches and pains of colds and flu. Contains Paracetamol and caffeine"

Warnings or Restrictions

"KEEP OUT OF THE REACH AND SIGHT OF CHILDREN Do not give to children under 12 years of age. DO NOT EXCEED THE STATED DOSE. Immediate medical advice should be sought in the event of an overdose, even if you feel well. DO NOT TAKE Contains paracetamol. Do not take with any other paracetamol-containing products. . Avoid too much caffeine in drinks like coffee and tea when taking these tablets. CONSULT YOUR DOCTOR . Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease. . If your headaches become persistent, see your doctor. . If your symptoms persist consult your doctor."

Product Specification

Each tablet contains the active ingredients
Paracetamol 500 mg and Caffeine 65 mg.
Also contains potassium sorbate (E202).

Size (0) Unit (EA)

Product code: 793147

Product Uses

"HOW TO TAKE Adults and children aged 16 years and over: Take 2 tablets, with water, every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 12 - 15 years: Take 1 tablet, with water, every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours. Do not give to children under 12 years of age."

Tips & Advice

From the makers of Solpadiene Max these NEW headache paracetamol tablets are formulated to provide fast effective pain relief

Link to top of current page.
Link to display social media share links
Please wait...